MAUDE Adverse Event Report: ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number NANO CORKSCREW FT, TI, W 3-0 FW
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/16/2025, an arthrex subsidiary employee reported via email that an ar-1317ft suture anchor malfunctioned after a pilot hole was drilled using a 1.1mm guidewire.Upon insertion, the anchor came off the driver.After reattaching and reinserting the anchor, the fiberwire broke.Due to the issue, the procedure was not completed as planned, as an anchor was not used.No postoperative adverse events have been reported.This was discovered during a scapholunate ligament repair procedure on (b)(6) 2024.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information was received on 05/12/2025: during the procedure, the anchor detached immediately upon insertion.The anchor remained intact upon removal, but the suture was broken.Due to insufficient tissue for suturing, the procedure on the lunate bone was abandoned, and it was determined that surgery could be completed using anchors in other areas.No additional implants or sutures were used to compensate for the anchor loss.All broken fragments were retrieved from the patient.Though specific product details remain unknown, a 1.1mm guidewire was used to drill the pilot hole.No information was provided regarding the patient's bone quality.The case was not delayed, and no additional anesthesia was administered.The patient has not experienced complications postoperatively, and no further surgery is planned.No additional medical intervention or hospitalization was required.The deviation did not reduce the patient's quality of life.No images or videos of the complaint device were available.The patient's current health status remains stable, with no reported postoperative concerns.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed misuse due to misaligned insertion; or prying/leveraging the screw during insertion.The most likely cause for the torn sutures can be attributed to user error due to excessive force being used when tensioning the sutures.

Brand Name
NANO CORKSCREW FT, TI, W 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22001570
Report Number1220246-2025-01984
Device Sequence Number12572279
Product Code MBI
UDI-Device Identifier00888867276703
UDI-Public(01)00888867276703(11)240809(17)290731(10)15300136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANO CORKSCREW FT, TI, W 3-0 FW
Device Catalogue NumberAR-1317FT
Device Lot Number15300136
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by ManufacturerNot provided
09/19/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/02/2025
09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown